Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The strong-bounded topology on groups of automorphisms of a von Neumann algebra


Author: Robert R. Kallman
Journal: Proc. Amer. Math. Soc. 23 (1969), 367-372
MSC: Primary 46.65
MathSciNet review: 0247489
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Jacques Dixmier, Les algèbres d’opérateurs dans l’espace hilbertien (Algèbres de von Neumann), Cahiers scientifiques, Fascicule XXV, Gauthier-Villars, Paris, 1957 (French). MR 0094722
  • [2] Richard V. Kadison, Transformations of states in operator theory and dynamics, Topology 3 (1965), no. suppl. 2, 177–198. MR 0169073

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247489-1
Article copyright: © Copyright 1969 American Mathematical Society